# SDR SWAA2018031920454

- Difficulty date: March 15, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 58,979 hours, 34,476 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: P113C
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE WARNING HORN ACTIVATED DURING FLIGHT NEAR TOP OF DESCENT.  DECLARED EMERGENCY.   R & R THE NR 1 ENGINE HIGH STAGE VALVE IAW AMM.
